Estamos realizando la búsqueda. Por favor, espere...

Blowups with log canonical singularities

Abstract: We show that the minimum weight of a weighted blowup of Ad with [epsilon]- log canonical singularities is bounded by a constant depending only on [epsilon] and d . This was conjectured by Birkar. Using the recent classification of 4_ dimensional empty simplices by Iglesias-Valiño and Santos, we work out an explicit bound for blowups of A4 with terminal singular-ities: the smallest weight is always at most 32, and at most 6 in all but finitely many cases.

 Autoría: Sankaran G., Santos F.,

 Fuente: Geometry & Topology, 2021, 25(4), 2145-2166

 Editorial: Mathematics Institute University of Warwick

 Fecha de publicación: 01/07/2021

 Nº de páginas: 26

 Tipo de publicación: Artículo de Revista

 DOI: 10.2140/gt.2021.25.2145

 ISSN: 1465-3060,1364-0380

 Proyecto español: MTM2017-83750-P

 Url de la publicación: https://doi.org/10.2140/gt.2021.25.2145